Items where Author is "Pete, Gábor"
Group by: Item Type | No Grouping Number of items: 20. ArticlePete, Gábor and Timár, Ádám (2022) The Free Uniform Spanning Forest is disconnected in some virtually free groups, depending on the generator set. ANNALS OF PROBABILITY, 50 (6). pp. 2218-2243. ISSN 0091-1798 Pete, Gábor and Timár, Ádám (2021) Finite-energy infinite clusters without anchored expansion. Bernoulli Journal, 27 (4). pp. 2353-2361. ISSN 1350-7265, ESSN: 1573-9759 Hutchcroft, Tom and Pete, Gábor (2020) Kazhdan groups have cost 1. Inventiones mathematicae, 221 (3). pp. 873-891. ISSN 0020-9910 (print), 1432-1297 (online) Medvedev, Alexey and Pete, Gábor (2018) Speeding up non-Markovian First Passage Percolation with a few extra edges. Advances in Applied Probability, 50 (3). pp. 858-886. ISSN 0001-8678, ESSN: 1475-6064 Pete, Gábor and Wu, Hao (2018) A conformally invariant growth process of SLE excursions. ALEA-LATIN AMERICAN JOURNAL OF PROBABILITY AND MATHEMATICAL STATISTICS, 15 (2). pp. 851-874. ISSN 1980-0436 Garban, C. and Pete, Gábor and Schramm, O. (2018) The scaling limits of the Minimal Spanning Tree and Invasion Percolation in the plane. ANNALS OF PROBABILITY, 46 (6). pp. 3501-3557. ISSN 0091-1798 Beringer, Dorottya and Pete, Gábor and Timár, Ádám (2017) On percolation critical probabilities and unimodular random graphs. ELECTRONIC JOURNAL OF PROBABILITY, 22. p. 106. ISSN 1083-6489 Pete, Gábor and Ahlberg, Daniel and Steif, Jeffrey E. (2017) Scaling limits of the treshold window - When does a monotone Boolean function fip its outcome? The tail of the crossing probability in near-critical percolation. ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, 53 (4). pp. 2135-2161. ISSN 0246-0203 Pete, Gábor and Ray, Gourab (2017) A unimodular Liouville hyperbolic souvlaki. ELECTRONIC JOURNAL OF PROBABILITY, 22. paper no 36. ISSN 1083-6489 Ahlberg, Daniel and Steif, Jeff and Pete, Gábor (2016) Scaling limits for the threshold window: When does a monotone Boolean function flip its outcome? Annales de l'Institut Henri Poincare (B) Probability and Statistics. ISSN 0246-0203 (In Press) Hammond, Alan and Pete, Gábor and Schramm, Oded (2015) Local time on the exceptional set of dynamical percolation, and the Incipient Infinite Cluster. Annals of Probability, 43 (6). pp. 2949-2005. ISSN 0091-1798 Hammond, Alan and Pete, Gábor and Schramm, Oded (2015) Local time on the exceptional set of dynamical percolation, and the Incipient Infinite Cluster. ANNALS OF PROBABILITY, 43 (6). pp. 2949-3005. ISSN 0091-1798 Garban, Christophe and Pete, Gábor and Schramm, Oded (2015) The scaling limits of near-critical and dynamical percolation. JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY (published). ISSN 1435-9855 (Submitted) Pete, Gábor (2015) The tail of the crossing probability in near-critical percolation — an appendix to Ahlberg & Steif [arXiv:1405.7144]. Annales de l'Institut Henri Poincare (B) Probability and Statistics (submitted). ISSN 0246-0203 (Submitted) Duminil-Copin, Hugo and Garban, Christophe and Pete, Gábor (2014) The near-critical planar FK-Ising model. COMMUNICATIONS IN MATHEMATICAL PHYSICS, 326 (1). pp. 1-35. ISSN 0010-3616 Garban, Christophe and Pete, Gábor and Schramm, Oded (2014) The scaling limits of the Minimal Spanning Tree and Invasion Percolation in the plane. Annals of Probability (submitted). ISSN 0091-1798 (Submitted) Garban, C. and Pete, Gábor and Schramm, O. (2013) Pivotal, cluster and interface measures for critical planar percolation. JOURNAL OF THE AMERICAN MATHEMATICAL SOCIETY, 26. pp. 939-1024. ISSN 0894-0347 Peres, Yuval and Pete, Gábor and Scolnicov, Ariel (2006) Critical Percolation on Certain Non-Unimodular Graphs. NEW YORK JOURNAL OF MATHEMATICS, 12. pp. 1-15. ISSN 1076-9803 MonographBartha, Zsolt and Pete, Gábor (2015) Noise sensitivity in bootstrap percolation. Other. Rényi Institute, Hungarian Academy of Sciences. (Unpublished) Hajnal, Péter and Ambrus, Gergely and Balogh, József and Barát, János and Csaba, Béla and Mester, Péter and Mészáros, Viola and Pete, Gábor and Pluhár, András Sándor and Timár, Ádám and Varjú, Péter Pál (2009) Gráfok, geometria, véletlen, algoritmusok = Graphs, geometry, randomness, algorithms. Project Report. OTKA. |